Advertisement

Ukrainian Mathematical Journal

, Volume 41, Issue 12, pp 1395–1401 | Cite as

Best approximation of sums of elements and a theorem of Newman and Shapiro

  • M. I. Ganzburg
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    D. J. Newman and H. S. Shapiro, “Some theorems on Chebyshev approximation,” Duke Math. J.,30, No. 4, 673–681 (1963).Google Scholar
  2. 2.
    V. M. Tikhomirov, Some Questions in Approximation Theory [in Russian], Moscow State Univ. (1976).Google Scholar
  3. 3.
    W. Rudin, Functional Analysis, McGraw-Hill, New York (1973).Google Scholar
  4. 4.
    S. M. Nikol'skii, Approximation of Functions of Several Variables and Imbedding Theorems [in Russian], Nauka, Moscow (1977).Google Scholar
  5. 5.
    S. N. Bernshtein, “On the best approximation of continuous functions of a given degree. V,” in: Collected Works, Vol. II, Constructive Function Theory [in Russian], Izd. Akad. Nauk SSSR, Moscow (1954), pp. 390–395.Google Scholar
  6. 6.
    M. I. Ganzburg, “Multidimensional limit theorems of the theory of best polynomial approximations,” Sib. Mat. Zh.,23, No. 3, 30–47 (1982).Google Scholar
  7. 7.
    S. N. Bernshtein, “On certain elementary extremal properties of polynomials of several variables,” in: Collected Works, Vol. II, Constructive Function Theory [in Russian], Izd. Akad. Nauk SSSR, Moscow (1954), pp. 433–436.Google Scholar

Copyright information

© Plenum Publishing Corporation 1990

Authors and Affiliations

  • M. I. Ganzburg
    • 1
  1. 1.NPO “Chermetmekhanizatsiya,”Dnepropetrovsk

Personalised recommendations